# SDR 2000ZZZX122

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Coupling Spline
- Part number: 6898977
- Condition: Worn
- Location: N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPLINES WERE NOTED IN ONE END OF THE COUPLING AFTER THE ENGINE WAS DISASSEMBLED FOR MAINTENANCE.  THE SPLINES WERE CHECKED FOR WEAR WITH THE MANUFACTURER'S RECOMMENDED TOOL.  NOT ONLY DID THE TOOL (A NO-GO GAUGE) ENTER THE WORN AREA, BUT IT FIT INTO THE SPLINES THE ENTIRE LENGTH OF THE PART.  THIS WOULD INDICATE THE SPLINES WERE NOT TO PRINT AT THE TIME OF MANUFACTURE SINCE WEAR CAN TAKE SPLACE ONLY AT THE ENDS OF THE COUPLING WHERE THE SPLINES OF THE MATING PARTS ENGAGE.
